The loss of fat from the face, called facial lipoatrophy, is one of the most stigmatizing signs of the syndrome.
Growing evidence suggests that certain antiretroviral drugs may precipitate or exacerbate lipoatrophy and associated metabolic abnormalities, and this is an important consideration when selecting appropriate treatment regimens. However, because of problems of cross-resistance among antiretroviral drug classes and other treatment-related toxicities, it is likely that, at some stage, the HIV-infected patient will have to take drugs that confer a risk of development of lipodystrophy syndrome.
HIV-associated facial lipoatrophy - EyeWiki
Medscape Log In
HIV-Associated facial lipoatrophy: from the advent to current knowledge
Restorative Treatment for HIV-Associated Lipoatrophy
HIV-infected individuals are living long, healthy lives.
Attention! Login Required !!!
quick registration to watch Associated facial lipoatrophy